# SDR 2013FA0000506

- Difficulty date: September 5, 2013
- Submitted: September 5, 2013
- Operation: General aviation
- Aircraft: N9185G
- Make and model: Airtrc AT502
- Aircraft serial: 5020213
- Aircraft time: 10,612 hours
- System (JASC): 2720 · Rudder Control System
- Part: Bolt
- Part number: 710151
- Condition: Worn
- Location: Pedal Mount
- Component: Rudder, Airtrc
- Component part number: 701097
- Stage of operation: AG
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

RIGHT RUDDER PETAL MOUNT ASSY HAS EXCESSIVE WEAR FROM SIDE TO SIDE.  BOLT WAS RUSTED IN PLACE AND VERY HARD TO REMOVE.  FOUND BOLT SEVERLY GROOVED AROUND SHANK.  BOLT APPEARS TO BE ORIGINAL AND NEVER LUBRICATED SINCE FACTORY.  THE BOLT WORN AWAY, THE ATTACHMENT BRACKETS ALLOWING THE EXCESS SIDE TO SIDE PLAY.
